# SDR SWAA2024061701976

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 23,299 hours, 11,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLEWAY EXIT SIGN COVER (NEAR OVERWING) CAME OFF<[01] RESECURED CENTER AISLE EXIT SIGN LENS IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 33 - 51 - 01 - 960 - 802
